# SDR GTIA010978

- Difficulty date: October 16, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 2230 · Auto Throttle System
- Part: Wire
- Condition: Broken
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 874 - LAX - AUTO THROTTLE INOPERATIVE ON TAKEOFF AND WOULD NOT ENGAGE.  REPAIRED BROKEN WIRE AT 330-59 NR 4, AUTO THROTTLE SYSTEM, OPS CHECK GOOD.  RTS ON BOTH NR 1 AND NR 2 CHECKED GOOD.  (M)
